# SDR DALA2020072062607

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 64,085 hours, 23,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS AT SEAT 23 AND AFT ARE INOPERATIVE. REPLACED BATTERY PACK AT LOCATION M1672. OPS NML PER B737 AMM 33-51.
